MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED
Model Number 2040035
Medical Device Problem Codes Unstable (1667); Device Fell (4014)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 29-jan-2026, a other health care professional contacted technical service to report that viking m (product code 2040035, serial number (b)(6)), had a patient that fell while using the lift.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.

Brand Name
VIKING M
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24445419
Report Number8030916-2026-00019
Device Sequence Number21425867
Product Code FSA
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2040035
Device Catalogue Number2040035
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown